# SDR DALA2018033102170

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 3,626 hours, 2,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT SEAT 11ABC INOPERATIVE.  CONNECTOR FOUND DISCONNECTED AT THE SEAT TRACK RACE WAY CONDUIT,  CONNECTED THE CONNECTOR.
